# SDR DALA2025011000233

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,134 hours, 30,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Condition: Out Of Tolerance
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 L4 PASSENGER ENTRY DOOR SNUBBER INDICATOR IS BELOW MINNIMUM ALLOWABLE LIMIT. CORRECTIVE ACTION: REPLACED L4 DDOOR SNUBBER WITH SERVICABLE PART. WILL BE INSTALLED ON JC 5211-6005-4L STEP 6. JOB COMPLETE. (0753291)
